# SDR IPXA2022091486240

- Difficulty date: September 7, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767
- Aircraft serial: 33845
- Aircraft time: 49,052 hours, 16,446 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9CRACK ON RH FUSELAGE SKIN AFT OF STA 1725.5 BUTT SPLICE AT S-7R.REPAIR I.A.W BOEING SR:3-5432213643, 767-300BCF SRM 53-80-01 REPAIR 5, DETAIL III, REV 44.00 AND UPS EO B767-5330-24301-L APPC C.
